MathSciNet Relay Station
MathSciNet bibliographic data
MR2521192 54H25 (47H10)
Jleli, Mohamed; Samet, Bessem The Kannan's fixed point theorem in a cone rectangular metric space. J. Nonlinear Sci. Appl. 2 (2009), no. 3, 161–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement